Me and bf had sex around a week ago he had a condom and pulled out earlier. I been on birthcontrol for 5 to 6 months now and We bought a morning after pill. My period has been light since the pill but I been stressing out about this cause I had a headache and nausea this afternoon but I get constant headaches often. Somebody please help..
You didn't take the morning after pill did you? You are on birth control, you should not take one with it. You put way too many hormones in your body. A morning after pill is not as effective as regular birth control, why you girls feel you need to take them is beyond me. They aren't extra protection. Regular birth control prevents ovulation, all morning after pills do is delay ovulation. You certainly would not have symptoms of pregnancy yet. You have symptoms of nerves and hormones.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2015 • 1 answer
Posted 6 Feb 2015 • 1 answer
Posted 17 Feb 2017 • 2 answers
Posted 21 Feb 2018 • 1 answer
Posted 22 Sep 2018 • 2 answers